# SDR UIEA201806121108

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN GALLERY AREA INOPERATIVE.  THE EMERGENCY LIGHT WAS FOUND TO HAVE A LOOSE CONNECTION.  TIGHTENED IAW AMM 33-22-01. OPS CHECKED GOOD IAW AMM 33-22-01.
